# SDR CA020723007

- Difficulty date: June 29, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 727116C
- Aircraft time: 51,282 hours
- Engine: Pwa JT8D7B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 51,926 hours, 35,025 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUNTINE STRUCTURAL 1500 HOUR INSPECTION THE FOLLOWING CRACKS WERE FOUND.  B.S. 178 PRESSURE BULKHEAD WL 166.5 RBL 5.5.
